# SDR ASAA2021060535048

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,877 hours, 15,140 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Out Of Limits
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5 MINUTES AFTER CRUISE FLIGHT INITIATED AN HF CHECK, AFTER LONG TUNING SIGNAL WE HAD A TRANSPONDER FAIL LIGHT ILLUMINATED AS WELL AS A GPS INVALID-R, NEVER ACQUIRED A GOOD HF CHECK. GROUNDED - YES. DIVERSION TIME 34 MINUTES - ACCOMPLISHED STATIC DISCHARGER RESISTANCE MEASUREMENT REF B737-800 AMM23-61-00 WITH NO FAULTS FOUND. ACCOMPLISHED HF ANTENNA ELECTRICAL BOND CHECK REF AMM 23-11-15-760-801 AND FOUND RESISTANCE TO BE OUT OF LIMITS. REMOVED FEED LINE TUBE FOR HF COUPLERS AT UPPER ATTACH POINT TO CLEAN BONDING POINT REF AMM 55-33-11. BONDING CHECK PASS. COMPLETED SEALING OF HF COUPLER TO ANTENNA UPPER TUBE ATTACH POINT. ATC OPERATIONAL TEST OPS NORMAL REF AMM3 4-53-00-710-801. GPS LEFT & RIGHT OPERATIONAL TEST NORMAL REF AMM 34-58-00-710-802. TOOK AIRPLANE TO SEATAC SOUTH RUNUP AND ACCOMPLISHED HF #1 AND #2 SYSTEM TEST REF AMM 23-11-00-730-801. OPS NORMAL. SFO ARINC REPORTS LOUD AND CLEAR HF #1 AND HF #2. ALSO REF L/P#60142493 FOR PRECAUTIONARY 1 AND #2 COUPLER REPLACEMENT. A/C RELEASED FOR FVR, NON ETOPS REVENUE. CREW TO OBSERVE OPS CHECK OF HF#1 AND #2 WHILE MONITORING GPS LEFT & RIGHT FOR GOOD SIGNAL.
